# SDR DALA1131309866

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL 105 HAS GOUGE SPOT TOP SURFACE OF PNL AS MARKED.  CLEANED UP GOUGED AREA 1.5 X 2 IN IAW DC9 SRM 51-10-3.  ORIGINAL MAT .040 REMAINING .018 MAT LOSS .022 OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1.  CUT OUT DAMAGED SECTION OF SURFACE 1.5 X 2 IN.  HFEC INSP IAW NDT SPM 06-10-06.  FABBED, LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER AND FILLER FROM .040 7075 T6 IAW DC9 SRM 53-01 FIG 4.
